# SDR TRAX200701369

- Difficulty date: September 17, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 18,273 hours, 14,990 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MSG ON TAKEOFF - NOSE GEAR REMAINED OUT.  FOLLOWED QRH.  A/C RETURNED TO ATL AFTER T/O.  EMERGENCY DECLARED.
